# SDR IPXA2023053193346

- Difficulty date: May 12, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,661 hours, 12,398 cycles
- System (JASC): 5700 · Wing Structure
- Part: Shroud
- Part number: A5724000900460
- Part serial: NSN
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CD762926 RH UPPER WING OUTER SHROUD BOX CLOSURE PNL SKIN REPAIRREPAIRED RH WING UPPER SHROUD BOX "PERMANENT" IAW UPS A300-5720-87154
